# SDR DL72W990321

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 8100017501
- Condition: Inop
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O MAP LIGHT SMOKED AND FUMED.  REPLACED LIGHT ASSY.
